Jump‐Diffusion Processes and the Term Structure of Interest Rates

  • Author(s): CHANG MO AHN, HOWARD E. THOMPSON
  • Published: Apr 30, 2012
  • Pages: 155-174
  • DOI: 10.1111/j.1540-6261.1988.tb02595.x

ABSTRACT

The authors investigate the term structure of interest rates when the underlying state variables and production technologies follow the jump‐diffusion processes. Even in some cases where the traditional expectations theory about the term structure is consistent with general equilibrium under diffusion processes, the traditional theory is not consistent under jump‐diffusion processes. It is shown that bond prices are strictly higher under jump risks than otherwise and that consumers with logarithmic utility functions will develop hedge portfolios in the presence of jump diffusion.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version